# SDR COMA9560568

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1003
- Condition: Defective
- Location: Rt Te Flaps
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS, FLAPS DID NOT EXTEND.  REPLACED THE RIGHT BRAKE AND POSITION SENSOR UNIT.
